# SDR 2004UALA01021

- Difficulty date: November 5, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N365UA
- Make and model: Boeing 737322
- Aircraft serial: 24534
- Aircraft time: 45,310 hours, 26,503 cycles
- Engine: Ge CFM56*
- System (JASC): 3436 · Wind Shear Detection System
- Part: Computer
- Part number: 9650976003212212
- Condition: Malfunctioned
- Location: Egpws
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKE OFF AT 80 KNOTS, DUE TO A WINDSHEAR ALERT.  EGPWS COMPUTER WAS REPLACED.  SUBSEQUENT SHOP TESTING SHOWED NO FAULTS FOUND, AND NO RECORD OF WINDSHEAR WARNING BEING GIVEN.
